# SDR MASA2024011100004

- Difficulty date: January 11, 2024
- Submitted: January 19, 2024
- Operation: Air carrier
- Aircraft: N86309
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000426
- Aircraft time: 20,284 hours, 12,066 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMER LIGHT" CEILING" INOP " SECOND FROM THE BACK- R/R #3 POWER SUPPLY, OPS CHECK GOOD.
